# SDR ASAA2018121227664

- Difficulty date: December 12, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U140
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN STA 312-328 RBL 24. GROUNDED - YES. REMOVED AND REPLACED 1EA INTERCOSTAL AT RBL 24, STA 312-328 IAW SRM 51 42 02 06 0 PG 6 STEP D.
